I was on hrt forfor six years for hot flashes, at that time only bad symptom. I had to go off hrt because I developed endometrial hyperplasia and had to have a d&c. I weaned myself m off very slowly and now my hot flashes are back worse than before and other symptoms too. Completely lost libido, mood swings,just a terrible awful wreck. I'm driving myself crazy. My question is , is there anyone with the same problem or that can't take hrt and what do you do for the symptoms.
I was on HRT for about 1 1/2 years and had to stop because although I have no ovaries, I developed what they believe to be ovarian cysts caused by ovarian remnants left behind after surgery. They think that the cysts may be caused by the estrogen plus I was stage 1A Ovarian Cancer, so, stop everything. I also am not allowed to take the OTC HRT remedies because they contain soy that mimics estrogen.....sooooo, what do I do...cry alot, sweat alot, am nasty alot, cranky, itchy, you name it. I take 800 ius of natural Vit E....I know that there is a lot of controversy about Vit E, but, it does help with the flashes some....I take an ativan at night before I go to sleep because it helps with the anxiety attacks that come along with the night sweats.
Some of the symptoms have gotten better with time, I have been off about a year....and I try alot to take a step back and gain contol of my emotions.
It just amazes that in the year 2007, they still cannot come up with something that helps women thru menopause.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.